AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Orders of a Quartic Field
Jin Nakagawa, Joetsu University of Education, Japan
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
1996; 75 pp; softcover
Volume: 122
ISBN-10: 0-8218-0472-3
ISBN-13: 978-0-8218-0472-8
List Price: US$40
Individual Members: US$24
Institutional Members: US$32
Order Code: MEMO/122/583
[Add Item]

Request Permissions

In this book, the author studies the Dirichlet series whose coefficients are the number of orders of a quartic field with given indices. Nakagawa gives an explicit expression of the Dirichlet series. Using this expression, its analytic properties are deduced. He also presents an asymptotic formula for the number of orders in a quartic field with index less than a given positive number.

Readership

Graduate students and research mathematicians interested in number theory, specifically cubic and quartic extensions.

Table of Contents

  • Introduction
  • Preliminaries
  • Type \(1111\)
  • Types \(112\) and \(111^2\)
  • Types \(22\), \(21^2\) and \(1^21^2\)
  • Types \(13\) and \(11^3\)
  • Types \(4\) and \(1^4\)
  • Type \(2^2\)
  • Proof of Theorem 1
  • Bibliography
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia